MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. HEDRON; HEDRON IA SPACER, 26X34, 15MM, 2

GLOBUS MEDICAL, INC. HEDRON; HEDRON IA SPACER, 26X34, 15MM, 2
Model Number 1212.0915S
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was unavailable for evaluation.It was reported that a revision was performed to remove a hedron ia spacer to replace with a graft.It was stated that post-operatively, the surgeon decided the implant was placed too laterally and decided to revise.No damage or migration of the globus implants could be identified.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision was performed to remove a hedron ia spacer to replace with a graft.

Brand Name
HEDRON
Common Device Name
HEDRON IA SPACER, 26X34, 15MM, 2
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key19659297
Report Number3004142400-2024-00133
Device Sequence Number20519512
Product Code MAX
UDI-Device Identifier00193982191702
UDI-Public00193982191702
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K191391
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1212.0915S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2024
Initial Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexFemale
Patient Weight59 KG
Patient RaceWhite